|HEY MISTER (W/ RESPECT).. WHY NOT GIVE IT ANOTHER TRY
Feb 14, 2006
FIRST OF ALL.. THANK YOU FOR EVERYTHING YOU DO... I WILL DONATE AFTER 90 DAYS TESTING, WHEN I FIND OUT THAT TREATMENT IS OUT OF THE QUESTION.
I have been asking the same question over and over, but I understand being that helpful to so many people.. chances to get replied to are odds... however.. here I go, just like the movie says "Against All Odds"
The Exposure: Jan 02 had protected vaginal sex with a girl..(now I suspect to be promiscous same as her bf). My concern here is that when I pulled out, the condom slipped, however I'm pretty sure it stayed on at all times. She also performed unprotected oral on me for about 3 mins. We kissed and I sucked her nipples (tasted no fluids at all).
The Symptoms: The very next day, my mind started to play its tricks, and I started to feel confused, which has stayed and increased up to this day, so that I have a hard time concentrating and my vision is a lil blurry, which improves with glasses on, though I was doing good before this happen that I hardly would wear my glasses. Also I had night sweats a couples of times, and my pre-existing gingivitis got worse with some receding of gums. I also notice some irritation around the urethra.. no pain, no discharge. Please tell me, Is it possible that my gingivitis got worse because of my "extreme anxiety and stress", so that the doctors tried to put me in medications? Would hiv cause this worsening, or 3 weeks would be too soon? And my hard time to concentrate.. feeling confused 24/7, anxiety or hiv?
PLEASE PLEASE ME DOCTOR... BY ANSWERING MY QUESTION!!
| Response from Dr. Frascino
And "Against All Odds," here is your reply. The reason I hadn't answered previously is there are exactly a gazillion posts nearly identical to yours that are readily available to you in the archives. However, since you are having such as difficult time concentrating and your vision is "lil blurry," I decided I better spell it out for you one more time.
1. Protected sex is protected as long as the latex condom was used properly and didn't fail. If you're "pretty sure it stayed on at all times," then I'm "pretty sure" you're OK.
3. "Symptoms" that occur "the very next day" are not related to HIV. It takes weeks, not hours, for HIV-related symptoms to evolve.
4. Symptoms do not equal HIV disease.
5. Your "symptoms" (feeling confused, blurry vision, couple of night sweats, "preexisting" gingivitis, etc.) are not suggestive of ARS. Yes, this could indeed be anxiety-related.
Thank you for your willingness to donate (www.concertedeffort.org). I can assure you HIV medications are indeed out of the question. I hope you followed your doctor's advice about the anti-anxiety medications.
Good luck on your three-month HIV test, although I doubt you'll need it!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.